Skip to content Skip to navigation

Nonresonance Between Two Consecutive Eigenvalues of the Biharmonic Operator

Volume 2, Number 2 (2012), 1 - 6

Nonresonance Between Two Consecutive Eigenvalues of the Biharmonic Operator

Communicated By: 
Irena Lasiecka
Price: $20.00

Abstract

This article is devoted to the study of the Navier boundary value problem 2u = f (x,u,u)+h in , u = u = 0 on @ , where is a bounded smooth domain in RN(N 5), h 2 L2( ) and f : ×R×R!R is a Carath´eodory function. Under some assumptions on f , we prove the existence of solution for all h 2 L2( ).